# SDR 97ZZZX4264

- Difficulty date: September 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N767EA
- Make and model: Cessna 402B
- Aircraft serial: 402B1244
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bulkhead
- Part number: 082340063
- Condition: Cracked
- Location: Tip Tank Rt Aft
- Part time: 8,441 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BULKHEAD CRACKED.  SUBMITTER STATED MOST LIKELY FROM FATIGUE.  CRACK STARTED IN COMPOUND BEND AND HAD NOT YET MADE IT TO THE EDGE.  SUBMITTER STATED THE BULKHEAD IS MADE OF TOO LIGHT OF MATERIAL AND SUGGESTS CESSNA MAKE A REPLACEMENT BULKHEAD OUT OF HEAVIER MATERIAL.
